# SDR R61A2022122900809

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17014431001
- Condition: Corroded
- Location: Frs19-20 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, FWD CARGO BAY, ANTENNA DOUBLER ON THE L/H SIDE BETWEEN FR 19-20 AND STR 27-26L FOUND CORRODED. REPLACED ANTENNA DOUBLER IN FWD CARGO BAY ON LH SIDE BETWEEN FR19-20 AND STRL 27-26R IAW SRM 51-41-02
